MAUDE Adverse Event Report: MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS

MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
Model Number MERGE PACS 8.0.2
Medical Device Problem Code Application Program Problem: Parameter Calculation Error (1449)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge pacs is a standards-based medical imaging diagnostic workstation that serves as an adjunct to assist the clinician to view, read, and report their findings.Merge pacs processes and displays medical images from dicom-compliant modalities.The device is designed to enable efficient workflows by maintaining clinicians' worklists and retrieving and managing studies for reading, reporting, communication, and storage.Merge pacs software runs on off-the-shelf computer hardware and can be configured to operate standalone or to integrate with vendor-neutral imaging archives (vnas) such as iconnect enterprise archive (icea) for image storage, and with radiological and hospital information systems (ris and his) and medical record systems (emr, ehr, etc.).Merge pacs can be accessed from within the hospital or enterprise, or from remote locations via web-based access.Images viewed on mobile devices must not be used for diagnostic review.On (b)(6) 2021, a customer contacted merge healthcare to report that there were discrepant roi (region of interest) values between 2d and mpr images.Merge healthcare support worked with the customer to reproduce the issue.The issue is confined to the 3d flair series of images only.This issue has been corrected in the current release of merge pacs and the customer was informed of this.No further action is necessary at this time.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE PACS
Common Device Name
PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
MDR Report Key11996143
Report Number2183926-2021-00013
Device Sequence Number19063421
Product Code LLZ
UDI-Device Identifier00842000100737
UDI-Public(01)00842000100737(10)8.0.2.166115(11)190708
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE PACS 8.0.2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1